Facebook Pixel
EmpowHER Guest

I take postinor 2 twice a month

By Anonymous September 5, 2017 - 12:48am
Rate This

Hi I had sex with my bf Aug 6 and take postinor 2 (1St tab) on the same day night time and take the 2nd tablet the next day.. My period come Aug 11 ends Aug 16 and had sex to him again aug 22..that day I take again postinor 2.then aug 28 I start suffer from bleeding until now and stomach cramps.. What this mean? Is this the side effect? Is it serious?

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

These are side effects from taking P2, especially twice in a month.

September 5, 2017 - 6:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!